# SDR ASAA2014021207226

- Difficulty date: February 12, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654652850
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL ON LT SIDE AT FS 500G IS CORRODED.  ACFT GROUNDED. TRANSITION PANEL REMOVED, FABRICATED NEW AND INSTALLED IAW SRM 51-40-02.
